# SDR FDEA201005191578

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 415N3005
- Condition: Missing
- Location: Bs 418 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS MISSING AT STA 395-418, 3R AND 6R AT STA 395-418, STR 3R AND 6R, STRINGER REPAIR/CLIP INSTALLATION WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION, ON WORK MAE W/C 118450525AZD, AND MAE EA NR 757-5311-16-F2612 DATED APRIL 9, 2010. THIS EA IS FOR TRACKING PURPOSES ONLY. REF FAA FORM 8110-3 DATED APRIL 15, 2010 AND EA F-5310-139151 (CLASSIFIED MAJOR ALTERATION)
